JournalsrmiVol. 12, No. 3pp. 727–781

Quasisymmetry, measure and a question of Heinonen

  • Stephen Semmes

    Rice University, Houston, USA
Quasisymmetry, measure and a question of Heinonen cover
Download PDF

Abstract

In this paper we resolve in the affirmative a question of Heinonen on the absolute continuity of quasisymmetric mappings defined on subsets of Euclidean spaces. The main ingredients in the proof are extension results for quasisymmetric mappings and metric doubling measures.

Cite this article

Stephen Semmes, Quasisymmetry, measure and a question of Heinonen. Rev. Mat. Iberoam. 12 (1996), no. 3, pp. 727–781

DOI 10.4171/RMI/213